# SDR UALA2009102803377

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 75,909 hours, 12,340 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 71
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK INOP AFTER ENGINE STARTED.  CONTROLLER FAULTED LOW LIMIT VALVE.  REPLACED LOW LIMIT VALVE.  RAN ENG AND PACK CHECKS OKAY.
